# SDR SWIA202054831

- Difficulty date: October 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ALL ATTACH ANGLES AND LATCH FITTINGS CORRODED.  C-CHECK RO 12/26/2020.  REPLACED SERVICE DOOR LOWER SILL ALL ATTACH ANGLES AND LATCH FITTINGS, REF CRJ900 SRM AND CRJ900 AMM.
